Cookies on VetMed Resource

Like most websites we use cookies. This is to ensure that we give you the best experience possible.

 

Continuing to use www.cabi.org  means you agree to our use of cookies. If you would like to, you can learn more about the cookies we use.

VetMed Resource

Veterinary information to support practice, based on evidence and continuing education

Sign up to receive our Veterinary & Animal Sciences e-newsletter, book alerts and offers direct to your inbox.

Results per page:

Search results

Abstract

33 cases of shock in cattle are described, 24 of them acute, caused by the injection of horse serum; in 30 this was the first exposure to horse serum. A method of treatment is described: atropine sulfate (20-40 mg.) is injected s/c or i/m, or i/v if possible, and a mixture of equal quantities of...

Author(s)
BÜHNER, F.
Citation
Berliner und Münchener Tierärztliche Wochenschrift, 1958, 71, pp 141-144